On determining the safety factor

J. Czechowski; M. Fisz; W. Sadowski; R. Zasępa

Applicationes Mathematicae (1954)

  • Volume: 2, Issue: 2, page 190-198
  • ISSN: 1233-7234

How to cite


J. Czechowski, et al. "O wyznaczaniu współczynnika bezpieczeństwa." Applicationes Mathematicae 2.2 (1954): 190-198. <http://eudml.org/doc/263610>.

author = {J. Czechowski, M. Fisz, W. Sadowski, R. Zasępa},
journal = {Applicationes Mathematicae},
language = {pol},
number = {2},
pages = {190-198},
title = {O wyznaczaniu współczynnika bezpieczeństwa},
url = {http://eudml.org/doc/263610},
volume = {2},
year = {1954},

AU - J. Czechowski
AU - M. Fisz
AU - W. Sadowski
AU - R. Zasępa
TI - O wyznaczaniu współczynnika bezpieczeństwa
JO - Applicationes Mathematicae
PY - 1954
VL - 2
IS - 2
SP - 190
EP - 198
LA - pol
UR - http://eudml.org/doc/263610
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.